# SDR 2006UALA01679

- Difficulty date: August 28, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 40,717 hours, 14,645 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CIDS CHECK GOT MESSAGE, ATA 33-51-38 BATTERY EMERGENCY LIGHT.  REPLACED BATTERY ON EPSU AT MID CABIN. CHECKED OK.
